# SDR UIEA200700374

- Difficulty date: September 12, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 21,438 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW SPOILER: NR 4 SPOILER O/B CORNER DELAMINATION EVIDENCE.  REPAIR CARRIED OUT IAW SRM 51-40-24.
